MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD Ø28X44; HIP BIPOLAR HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD Ø28X44; HIP BIPOLAR HEAD
Catalog Number 25060.2844
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 february 2019: lot 181370: (b)(4) items manufactured and released on 23-jul-2018.Expiration date: 2023-07-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: cocr 01.25.012 cocr ball head 12/14 ø 28 size m 0 (k072857) lot 182500: (b)(4) items manufactured and released on 05-jul-2018.Expiration date: 2023-06-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery and washout performed one month after primary surgery due to signs of infection (the pathogen is unknown).The bipolar head and the cocr head have been revised.The surgery was completed successfully.

Brand Name
BALL HEADS: BIPOLAR HEAD Ø28X44
Common Device Name
HIP BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8377330
Report Number3005180920-2019-00111
Device Sequence Number13541794
Product Code KWY
UDI-Device Identifier07630030843594
UDI-Public07630030843594
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2023
Device Catalogue Number25060.2844
Device Lot Number181370
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;